# SDR SWAA2022012050689

- Difficulty date: December 6, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 147.90 2ND VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED DAMAGE FROM 2ND VERTICAL STIFFENER AND RIB WEB ON STAB. STA. 147.90 RIB ASSY. IAW SRM 55-10-09-2R-4 PARA.4.; [02] VALIDATED APPLICABILITY OF SRM 55-10-09-2R-4; [03] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4 AND DAMAGE REMOVED PER SRM 55-10-09-2R-4; [04] NDT HFEC INSPECTED STIFFENER; WEB AND LWR FLANGE PER 737 NDTM PART 6 51-00-00 PROC 23 AND PROC 16; NO CRACKS NOTED. ID ATS729 SN N500X10629S091205 ID ATS1411 SN MM12030Z012384; [05] PERFORM GVI OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-4 PARA. 4.; [06] FABRICATED REPAIR T-SECTION FROM 60-5872#7075T6511C; 0.063' LOT# 1458457-1. REPAIR ANGLE FROM BAC1490-2793#7075T62C; 0.063' LOT# 1474027-1. REPAIR SHIMS FROM 7075T6C; 0.016' LOT #143971-1. APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND BARE AREAS OF RIB ASSY. IAW SRM 55-10-09 2R-4; PARA.4. & FIG. 202.; [07] VERIFIED CORRECTIVE ACTIONS 5 AND 6; [08] APPLIED PRIMER TO REPAIR PARTS AND BARE SURFACES OF RIB ASSY. AND INSTALLED REPAIR PARTS WITH FAY SURFACE SEALANT IAW SRM 55-10-09-2R-4 PARA. 4 AND FIG. 202.; [09] VERIFIED CORRECTIVE ACTION 8.; [10] VERIFIED ALL INSPECTION STEPS ARE COMPLETE.
